MathSciNet Relay Station
MathSciNet bibliographic data
MR1145851 12F12 (12J10)
Jensen, C. U.; Prestel, A. Unique realizability of finite abelian $2$-groups as Galois groups. J. Number Theory 40 (1992), no. 1, 12–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement